# SDR DALA2020021421162

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,582 hours, 25,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1486450) DURING INSPECTION FOUND GOUGE WAS FOUND IN DENT # 32 ON LOWER SKIN OF INBOARD AFT FLAP AT LH WING. LOWER SKIN OF INBOARD AFT FLAP AT LH WING WAS REPAIRED PER B737-800 S.R.M. 51-70-10-2R AND B737-800 S.R.M. 57-53-01-2R-4.
